SuperMonkey and the Spatula of Doom (seamonkey) wrote in vaginapagina,
SuperMonkey and the Spatula of Doom
seamonkey
vaginapagina

stacking nuvaring?

Sorry to keep posting so many questions about the nuvaring! I started it on the 1st to deal with migraines and insomnia around my period. Nothing my neurologist was throwing at me was working then, so they referred me to a gyno. He thought it was due to low estrogen. He wanted me to put it in on the 1st and take it out on the 25th and see him again in September. If I was still getting migraines when I took it out, he mentioned leaving it in all month and not getting a period.

Well I took it out on Monday around midnight because I couldn't sleep. My period started around 1PM and I've had a massive migraine since Tuesday that nothing is touching.

I called and spoke to the nurse about just leaving it in all month since we were going to discuss that in September anyway, I just can't deal with the headaches once a month till then. She told me it was okay to leave it in all month and just put a new one in on the 1st, but I had to take it out a get a period on the 3rd month.

She said they could call something in for the migraines on the 3rd month, but does that sound right? Dealing with a week long migraine every 3 months definitely sounds better than once a month, but I would rather not deal with it at all and the nuvaring never really did help with the insomnia, so I'm going to have to bring that up to my psychiatrist next month even though she has told me I've tried everything and she doesn't know what else to prescribe me
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments